The spectral data for Hamiltonian stationary Lagrangian tori in R^4

Research output: Contribution to journalArticle



Publication details

JournalDifferential Geometry and its Applications
DatePublished - 1 Mar 2011
Issue number2
Number of pages22
Pages (from-to)125-146
Original languageEnglish


Hamiltonian stationary Lagrangian submanifolds are solutions of a natural and important variational problem in Kaehler geometry. In the particular case of surfaces in Euclidean 4-space, it has recently been proved that the Euler-Lagrange equation is a completely integrable system, which theory allows us to describe all such tori. This article determines the spectral data for these, in terms of a complete algebraic curve, a rational function and a line bundle. We use this data to give explicit formulas for all weakly conformal HSL immersions of a 2-torus into Euclidean 4-space and describe the moduli space of those with given conformal type and Maslov class. We also show that each such torus admits a family of Hamiltonian deformations through HSL tori, the dimension of this family being related to the genus of its spectral curve.

    Research areas

  • Geometry

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations